Perlane Under the Eyes
I had two syringes of Perlane injected into the...
- 22 Sep 2009
I had two syringes of Perlane injected into the tear troughs, under my eyes, and on the upper cheek bones. BTW: I had requested Restylane, but was talked into Perlane; as it would provide "more lift." It was done to reduce the tired appearance and dark circles under my eyes.
I am currently not satisfied with the results. There is lumpiness and bags. I am wondering if the larger molecules in the Perlane are causing the problem and if additional Restylane would help. My injector recommended additional dermal filler during the session, but I thought it might be a sales gimmick. Also, let me note: it really isn't that bad, I don't look like Lumpy Lumperson. I simply am disappointed with these unexpected results.I recently had Perlane injected into my tear troughs to reduce the tired look I had. I like the effect in the immediate tear trough areas. However, the dermal filler has also created slight bags under my eyes. I have a very flat face and never had bags before. Can additional dermal filler improve the bags or am I throwing good money and bad?
I like my injector and have developed a strong trust in her work. (These small issues aside.)